# SDR AALA202311146027

- Difficulty date: November 4, 2023
- Submitted: November 14, 2023
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 66,717 hours, 33,372 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: D5746001620200
- Condition: Corroded
- Location: Zone 600 - Rh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT WING LEADING EDGE SLAT TRACK #3 LOWER BOLT BETWEEN WS 2580 AND WS 3059, BETWEEN RIBS 5 AND 6. REPLACED BOLT PER TASK CARD 26C61057005.
